Mean square solution of Bessel differential equation with uncertainties

Juan Carlos Cortés, Lucas Jódar Sánchez, L. Villafuerte. Mean square solution of Bessel differential equation with uncertainties. J. Computational Applied Mathematics, 309:383-395, 2017. [doi]

@article{CortesSV17,
  title = {Mean square solution of Bessel differential equation with uncertainties},
  author = {Juan Carlos Cortés and Lucas Jódar Sánchez and L. Villafuerte},
  year = {2017},
  doi = {10.1016/j.cam.2016.01.034},
  url = {http://dx.doi.org/10.1016/j.cam.2016.01.034},
  researchr = {https://researchr.org/publication/CortesSV17},
  cites = {0},
  citedby = {0},
  journal = {J. Computational Applied Mathematics},
  volume = {309},
  pages = {383-395},
}